# SDR JBXA970025

- Difficulty date: November 24, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11484
- System (JASC): 2910 · Hydraulic System, Main
- Part: O-Ring
- Condition: Failed
- Location: Nr 2 Hyd System
- Stage of operation: CR
- Nature of condition: K, O
- Precautionary procedure: H, O

## Discrepancy

RDU - FLT 2 - LOST SYSTEM 1 HYD EN ROUTE DCA/RDU, CAPTAIN DEACTIVATED SYSTEM 1 HYD DECLARED EMERGENCY.  LANDED AIRCRAFT SAFELY.  RDU MAINTENANCE FOUND O-RING ON ENGINE NR 2 SYSTEM NR 1 HYD PUMP BAD.  REMOVED AND REPLACED PRESSURE LINE O-RING AND BACK UP O-RING ON NR 1 HYD PUMP.  GROUND RAN A/C.  NO LEAKS DETECTED.  ALL WORK DONE IAW AMM 29-11-00.  (M)
